# SDR CA990707028

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Door
- Part time: 51,380 hours
- Component: 6546921528
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FORWARD OUTFLOW VALVE CLOSED, LIGHT ON. AIRFLOW IN CABIN POOR AT CRUISE.  DUCT PRESSURE 22 PSI AT 33,000 FEET.  FOUND CABIN PRESSURE RELIEF VALVES LEAKING, SEALS ADRIFT, AFT LT/RT CABIN DOORS UPPER GATE SEALS ADRIFT,  FORWARD CARGO DOOR FOUND TO HAVE A 10 INCH CRACK IN LOWER AFT CORNER. SEALS REPLACED AND DOOR REPLACED.
